# SDR DL72E952420

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK - ONE CRACK AT NR 4 FOREFLAP ABOVE NR 8 FLAP TRACK AT CUTOUT AREA.  REPAIRED PER SRM 57-50-4 FIG 1.
